Sorry. to answer your question..Yes .. if the bone marrow "growth factor raises HGB the effects of "anemia" can be regulated and you should feel better,however this can take a few weeks to happen..
Hi Linda ~ I agree with Will it is a good habit to obtain copies of your labs from now on. That way you can enter the specific value and people can provide a more exact response. Plus your Hgb (Haemoglobin) might drop from time to time throughout treatment.
Not sure what your Hgb is at current but when mine declined it took about two weeks for the shot to kick in and for me to physically feel less drained. I could make it up the stairs without a struggle and things like that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.